Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bio Alcamid/Sculptra/or other
Mar 17, 2005

Thanks very much for your response on "changing meds/facial wasting". We (my partner and I) have decided to wait on any changes as the dizziness and fatigue are managable. However, I'd like to get a very direct answer to what product is the current best recommondation for wasting, Bio Alcamid or Sculptra? As I understand it, Bio Alcamid has been used in Europe (Mexico) for about 6 years (longer for other purposes) with limited side affects, correct? It basicly fills the sunkin area with a water based silicon suspention that, after some time, the body forms a layer around. Largest concern being mirgration? How much of a concern is mirgration? Sculptra actually thickens the skin from 2 mm to about 10-12mm, with it's own possible side affects. Again, cost is not an issue, if I need to take my partner to Amsterdam for Bio Alcamid, no problem. Please give a recommondation and logic for same. And of course, thanks so much of this forum and your expert responses. Jeffrey...

Response from Dr. Conway

Both products, in the right hands, produce excellent results. it is much more important to focus on WHO will do the procedure than what product will be used. Pick a surgeon who is experienced, and make sure you see pictures of the results that have been generated on patients similar to your partner. Make sure you see both short and long-term results and ask about the type of complications that have been experienced and how they were addressed.



Previous
How can I control major constipation?
Next
God Bless You Dr. Conway

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement